# SDR UIEA2010122500199

- Difficulty date: December 25, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 90,488 hours, 15,493 cycles
- Engine: Ge CF34*
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AFTER BRAKE RELEASE FOR TAKEOFF AT ABOUT 20 KNOTS, ACFT TOOK ABRUPT RT TURN.  ABORTED TAKEOFF. ACCOMPLISHED VISUAL INSP OF ALL 4 ENGINE INLETS AND EXHAUST.  INSPECTED NOSE GEAR STEERING SYS, ALL NORMAL, CHECKED ANTI-SKID SYS AND ALL BRAKES, ALL NORMAL. NO ABNORMAILTIES NOTED.
